journal6 ›› 2014, Vol. 35 ›› Issue (5): 1-5.DOI: 10.3969/j.issn.1007-2985.2014.05.001

• Mathematics •     Next Articles

Periodic Solution for Sublinear Non-Autonomous Second Order Hamiltonian Systems on Time Scales

 ZHANG  Shen-Gui   

  1. (College of  Mathematics and Computer Science,Northwest University for Nationalities,Lanzhou 730030,China)
  • Online:2014-09-25 Published:2014-10-30

Abstract: The existence of  periodic solutions for non-automous second order Hamiltonian systems on time scales with sublinear nonlinearity is investigated.The periodic solutions of the system are converted into the critical points of a functional defined on a proper space,and the existence of periodic solutions is proved by critical point theory.

Key words: Hamiltonian systems on time scales, periodic solution, sublinear, critical point theory

WeChat e-book chaoxing Mobile QQ